Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 60, NWS La Crosse, WI

July 3, 2005Mitchell County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 3, 2005, 6:01 PM CDT for Mitchell County, Iowa. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2005, 6:01 PM CDT (23:01 UTC)
Expired
Jul 3, 2005, 7:00 PM CDT
In force
59 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Mitchell County, IA

The radar

The La Crosse radar (KARX), 141 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2005-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2005-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 209 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
209 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 032301
SVRARX
IAC131-040000-
/O.NEW.KARX.SV.W.0060.050703T2301Z-050704T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
601 PM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MITCHELL COUNTY IN NORTH CENTRAL IOWA

* UNTIL 700 PM CDT

* AT 601 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
  THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS OVER STATE
  ROAD 9 AND COUNTY S 70...OR ABOUT 9 MILES WEST OF OSAGE. THE SEVERE
  THUNDERSTORM WAS MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MITCHELL AND TOETERVILLE AROUND 610 PM CDT...
  ORCHARD AND OSAGE AROUND 615 PM CDT...
  STACYVILLE AROUND 620 PM CDT...
  LITTLE CEDAR AND HIGHWAYS 9 AND 218 AROUND 625 PM CDT...
  MEYER AND NEW HAVEN AROUND 630 PM CDT...

THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY
AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4349 9302 4322 9303 4322 9256 4349 9256
      4350 9289

$$

THOMPSON
3 follow-up statements
000 
WWUS53 KARX 032322
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT SUN JUL 3 2005

IAC131-040000-
/O.CON.KARX.SV.W.0060.000000T0000Z-050704T0000Z/
MITCHELL IA-
622 PM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MITCHELL COUNTY...

AT 622 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER MITCHELL...OR ABOUT 3 MILES NORTHWEST OF OSAGE. THE SEVERE
STORM WAS MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
STACYVILLE AROUND 630 PM CDT...
LITTLE CEDAR AND HIGHWAYS 9 AND 218 AROUND 635 PM CDT...
MEYER AND NEW HAVEN AROUND 640 PM CDT...
COUNTY ROADS T 54 AND A 31 AROUND 645 PM CDT...
BAILEY AND MCINTIRE AROUND 650 PM CDT...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4349 9302 4322 9303 4322 9256 4349 9256
      4350 9289

$$

THOMPSON
000 
WWUS53 KARX 032346
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
645 PM CDT SUN JUL 3 2005

IAC131-040000-
/O.CON.KARX.SV.W.0060.000000T0000Z-050704T0000Z/
MITCHELL IA-
645 PM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MITCHELL COUNTY...

AT 645 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER OSAGE. THE SEVERE STORM WAS MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
LITTLE CEDAR AND HIGHWAYS 9 AND 218 AROUND 650 PM CDT...
MEYER AND NEW HAVEN AROUND 655 PM CDT...

TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4341 9303 4322 9303 4322 9256 4349 9256
      4346 9279

$$

THOMPSON
000 
WWUS53 KARX 032358
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 PM CDT SUN JUL 3 2005

IAC131-040007-
/O.EXP.KARX.SV.W.0060.000000T0000Z-050704T0000Z/
MITCHELL IA-
658 PM CDT SUN JUL 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR MITCHELL COUNTY WILL BE 
ALLOWED TO EXPIRE...

THE THUNDERSTORM THAT HAD BEEN SEVERE HAS WEAKENED. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING FOR MITCHELL COUNTY WILL BE ALLOWED TO 
EXPIRE.

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN
POSSIBLE. THEREFORE...PERSONS ARE URGED TO STAY TUNED TO YOUR
FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION.

LAT...LON 4341 9303 4322 9303 4322 9256 4349 9256
      4346 9279

$$

THOMPSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:20 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 3, 3:20 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
320 PM CDT SUN JUL 3 2005

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

FORECAST CONCERNS THIS PACKAGE...CONVECTIVE CHANCES TONIGHT INTO
MON...SMALL SHRA/TSRA CHANCES IF ANY TUE/TUE NIGHT...TEMPERATURES
THRU THE PERIOD.

DATA ANALYSIS AT 18Z SHOWED THE COLD FRONT EXTENDING SOUTH THRU
WESTERN MN THEN INTO NORTHWEST KS. A DIMINISHING CONVECTIVE COMPLEX
WAS LOCATED JUST SOUTH OF THE FORECAST AREA...GENERATING RATHER
DISTURBED SFC WIND AND TEMPERATURE FIELDS ACROSS THE AREA. AN
OUTFLOW BOUNDARY FROM THIS COMPLEX EXTENDED FROM NEAR KFSD TO NORTH
OF KDSM. A MOIST...UNSTABLE AIRMASS WAS IN PLACE SOUTH OF THIS
BOUNDARY...WITH A COOL...RATHER WELL CAPPED AIRMASS NORTH OF
IT. VIS IMAGERY SHOWED PLENTY OF STRATO-CUMULUS NORTH OF THE
BOUNDARY ACROSS NORTH CENTRAL IA THRU CENTRAL MN TO NEAR KDLH...
HELPING TO TO KEEP THE AIRMASS COOLER AHEAD OF THE COLD FRONT. 12Z
NAM MODELS FROM 24 AND 48HRS AGO ACTUALLY HANDLED THE SCENARIO
ACROSS THE AREA THIS MORNING QUITE WELL.

NO SIGNIFICANT ERRORS NOTED WITH 03/12Z NAM/GFS INITIALIZATIONS.
PER RA-OBS...NAM DID INITIALIZE A BIT TOO MUCH 700-500MB RIDGING
FROM TX TO IL. BOTH MODELS WERE ABOUT 2C TOO COLD WITH 850MB TEMPS
ALONG/BEHIND THE FRONT FROM KINL-KABR-KRAP. GFS WAS TOO LOW WITH
SFC DEW POINTS ACROSS MUCH OF THE NORTH-CENTRAL CONUS...WHILE NAM
WAS A BIT TOO HIGH WITH THEM. EVEN WITH THESE MINOR DIFFERENCES AT
THE START...NAM/GFS OFFER QUITE SIMILAR SOLUTIONS FOR TONIGHT THRU
WED. DPROG/DT SHOWS THE MODEL RUNS OF 01/12Z AND 02/12Z VERIFIED
QUITE WELL AT 12Z THIS MORNING...BUT FOR THE FLAT NAM RUN OF 01/12Z.
MODEL MAINTAIN SIMILAR STRENGTH/SPEED OF THE MAIN TROUGH ACROSS THE
REGION TONIGHT/MON...BUT HAVE TRENDED STRONGER WITH A SHORTWAVE
LIFTING OUT OF THE CENTRAL PLAINS AND JUST SOUTH OF THE AREA MONDAY.
BOTH MODELS HAVE ALSO TRENDED STRONGER WITH A SECONDARY NORTHERN
STREAM TROUGH TO SWING SOUTHEAST ACROSS THE REGION MON NIGHT THRU
TUE NIGHT. 02/12Z GFS HINTED AT THIS...BUT WAS MUCH WEAKER THAN
EITHER OF THIS MORNINGS RUNS. AT 18Z...MODELS HAD A DECENT HANDLE ON
THE FRONTAL POSITION ACROSS MN INTO EASTERN NEB...BUT BOTH MODELS
DID A POOR JOB WITH THE 12Z-18Z CONVECTION ACROSS NORTHERN KS. WV
IMAGERY SHOWS NAM TO HAVE A BETTER HANDLE ON THE SHORTWAVE FEATURES
NEAR THE ND/MAN BORDER AND ALONG THE CO/NM BORDER AT 18Z. GFS LOOKS
MISPLACED WITH ITS 24 UNIT VORT-MAX OVER WESTERN NEB AT 18Z. WITH
01/12Z AND 02/12Z NAM HAVING OUT-PERFORMED THE GFS THE PAST COUPLE
DAYS...ESPECIALLY WITH THE LOW-LEVEL/MESO-SCALE FEATURES...CONTINUED
TO FAVOR ITS SOLUTION THIS CYCLE. FORECAST CONFIDENCE AVERAGE THIS
CYCLE...DUE TO SHIFTS FROM THE PREVIOUS MODEL RUNS AND THE
SUBTLENESS OF SOME OF THE FEATURES/FORCING MECHANISMS THRU THE
PERIOD.

IN THE SHORT TERM...AIRMASS ACROSS THE AREA AND AHEAD OF THE FRONT
HAS BEEN SLOW TO RECOVER AFTER THE MORNING CONVECTION...WITH 19Z CIN
OF AT LEAST -250 J/KG OVER THE BULK OF THE FORECAST AREA. MOISTURE/
INSTABILITY AXIS REMAINS WELL WEST OF THE AREA. RAPIDLY LOSING
CONFIDENCE IN ANYTHING MORE THAN A BROKEN LINE OF SHRA/ISOLATED
TSRA ALONG THE FRONT WHEN IT MOVES THROUGH TONIGHT. THIS NOTION
SUPPORTED BY ALL MODELS WITH LIMITED QPF PRODUCTION ACROSS MN/IA/WI
AS THE FRONT MOVES THRU. SEVERE THREAT WITH FROPA APPEARS TO
BE WANING AS WELL. CONTINUED POPS IN THE CHANCE RANGE TONIGHT. MAIN
ACTION SHIFTS INTO NEB/KS AREA THIS EVENING AS MAIN LOW LEVEL
MOISTURE TRANSPORT/CONVERGENCE RE-FOCUS THERE. ONGOING KS CONVECTION
SHOULD INCREASE THRU THE AFTERNOON/EVENING AS THE CO/NM SHORTWAVE
EJECTS INTO THE PLAINS AND THE LOW LEVEL JET INCREASES. BOTH MODELS
LATCH ONTO THIS THROUGH THIS EVENING WITH THE CONVECTIVE COMPLEX
STRENGTHENING THE SHORTWAVE. MODELS THEN TRACK THIS FEATURE INTO
NORTHERN IL BY MON AFTERNOON. THE SHORTWAVE/MID LEVEL SYSTEM LOOKS
A BIT TOO WOUND UP IN BOTH NAM/GFS ON MON...BUT ADDED A CHANCE
SHRA/TSRA ACROSS THE SOUTH THIRD OF THE FORECAST AREA THRU MON AS
THE FORCING/LIFT WITH EVEN A WEAKER FEATURE PASS CLOSE TO THE
FORECAST AREA. FORCING/LIFT WITH THIS FEATURE EXITS EAST OF THE AREA
BY MON EVENING...SO ALL THE FIREWORKS DISPLAYS SHOULD STILL GO OFF
DRY. ATTENTION THEN TURN TO THE SECONDARY NORTHERN STREAM SHORTWAVE
DROPPING SOUTHEAST ACROSS THE AREA LATER MON NIGHT-TUE NIGHT. DRIER
LOW/MID LEVEL AIRMASS SETTLES ACROSS THE AREA BEHIND THE FIRST
FRONT/SHORTWAVE MON NIGHT. MODEL SOUNDINGS DO SHOW 500 TO 1000 J/KG
OF CAPE TUE AFTERNOON...BUT FORCING MECHANISMS AT THIS POINT CONSIST
OF WEAK 500-300MB PV ADVECTION...THE COOL POOL AND THE TIGHT
CYCLONIC FLOW ALOFT. THE SFC BOUNDARY AND ANY CONVERGENCE ALONG IT
REMAINS DIFFUSE AT THIS POINT. LEFT MON NIGHT-TUE NIGHT PORTION OF
FORECAST DRY FOR NOW UNTIL MORE OF A LOW LEVEL TRIGGERING SIGNAL IS
SEEN. EVEN COOLER AND DRIER AIR SETTLES IN FOR LATER TUE NIGHT INTO
WED NIGHT AS THE SFC HIGH SETTLES SOUTH ACROSS THE GREAT LAKES AND
INTO MN/IA/WI. GUIDANCE LOWS FOR TONIGHT/MON NIGHT SIMILAR AND LOOK
GOOD. TRENDED TOWARD COOLER OF GUIDANCE HIGHS ON MON...ESPECIALLY
ACROSS THE SOUTH END OF THE FORECAST AREA WHICH AT THE LEAST LOOKS
TO BE COVERED BY CONVECTIVE DEBRIS/CIRRUS CLOUDS MUCH OF THE DAY.
TRENDED TOWARD THE COOLER 03/12Z GUIDANCE VALUES FOR TUE/TUE
NIGHT...BUT STILL ABOUT A CATEGORY ABOVE THEM WITH MODELS OFFERING A
PRETTY GOOD COOL-DOWN FROM THEIR PREVIOUS RUNS. WITH THE DOWNWARD
TREND TUE/TUE NIGHT...FAVORED THE COOLER ENSEMBLE MOS MAXES/MINS FOR
WED/WED NIGHT.

.LONG TERM...THURSDAY THROUGH SUNDAY

03/00Z ECMWF/GFS SOLUTIONS SIMILAR TO 00Z FRI...THEN MODELS DIFFER
ON THE EASTWARD PROGRESSION OF THE UPPER RIDGE AXIS.  ECMWF HAS GOOD
CONTINUITY WITH ITS PREVIOUS RUN OUT TO 00Z SAT...WHILE THE 03/00Z
GFS IS ALMOST 180 DEGREES OUT OF PHASE WITH ITS 02/00Z RUN BY 12Z
SAT. 03/06Z GFS RUN IS MUCH MORE IN LINE WITH THE 03/00Z ECMWF AND
ENSEMBLE MEAN THRU 00Z SUN. ENSEMBLE CONSENSUS AMPLIFIES THE UPPER
RIDGE AXIS THRU THE PLAINS INTO MAN/SASKAT FRI THRU SUN...WITH
NORTHWEST FLOW ALOFT CONTINUING OVER THE REGION. ENSEMBLES SHOW THE
00Z OPERATIONAL GFS RUN WAS ONE OF THE MORE PROGRESSIVE MEMBERS
BRINGING THE UPPER RIDGE AXIS EAST INTO THE WESTERN GREAT LAKES BY
THE WEEKEND. ENSEMBLE MEAN...00Z ECMWF/UKMET AND 06Z GFS MODELS WERE
FAVORED FOR THE THU-SUN PERIOD...WITH THE 00Z GFS AND 06Z DGEX
CONSIDERED OUTLIERS. SFC HIGH PRESSURE RIDGE HOLDS OVER THE AREA
THU/FRI...WITH NO INDICATIONS OF ANY REAL TRIGGERS FOR CONVECTION.
NORTHWEST FLOW ALOFT THRU THE WEEKEND WITH THE UPPER RIDGE AXIS TO
THE WEST ALLOWS A SHORTWAVE TOPPING THE RIDGE THU/FRI TO DROP
SOUTHEAST TOWARD THE EASTERN GREAT LAKES SAT/SUN. THIS WAVE SLIDES A
SFC TROUGH/FRONTAL BOUNDARY SOUTH INTO THE REGION SAT...THEN LINGERS
IT FOR SUN. CONTINUE SMALL SHRA/TSRA CHANCE FOR SAT/SAT NIGHT...BUT
LEFT SUN DRY FOR NOW FOR COLLABORATION PURPOSES. GFS/MEX-MOS
MAXES/MINS FOR THU-SUN ABOUT A CATEGORY WARMER THAN THE ENSEMBLE MOS
VALUES...AND GENERALLY FAVORED WITH THE PERSISTENT HIGH PRESSURE
OVER/JUST EAST OF THE REGION AND GRADUALLY BUILDING HEIGHTS AND
THICKNESSES. FORECAST CONFIDENCE FAIR THRU THE EXTENDED PERIOD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RRS
Hazardous weather outlook, Jul 3, 12:04 PM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
1204 PM CDT SUN JUL 3 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-041000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1204 PM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COMPLEX AND UNCERTAIN SEVERE WEATHER RISK CONTINUES FOR LATER
THIS AFTERNOON AND THIS EVENING ACROSS THE AREA.

THUNDERSTORMS FROM THIS MORNING HAVE STABILIZED THE ENVIRONMENT
ACROSS MUCH OF THE AREA...WITH RESIDUAL CLOUDS AND LIGHT
PRECIPITATION KEEPING TEMPERATURES IN THE 60S AND 70S DESPITE STRONG
SOUTHERLY FLOW RETURNING TO THE AREA.

A COLD FRONT CURRENTLY ACROSS WESTERN MINNESOTA INTO NORTHWEST IOWA
WILL MOVE INTO THE AREA LATE THIS AFTERNOON AND THIS EVENING...
EXITING THE AREA AFTER MIDNIGHT. EXTENSIVE CLOUD COVER
ACROSS THE UPPER MIDWEST WILL BREAK UP A LITTLE AS THE AFTERNOON
WEARS ON. THE SEVERITY OF THE THUNDERSTORMS LATER THIS AFTERNOON
WILL DEPEND ON HOW MUCH INSTABILITY DEVELOPS DUE TO SUNSHINE. IT IS
UNCLEAR THOUGH JUST HOW MUCH SUNSHINE WILL OCCUR IN ANY ONE
LOCATION AS THE COLD FRONT APPROACHES.

AT THIS MOMENT...IT APPEARS SCATTERED THUNDERSTORMS WILL DEVELOP
ALONG THE COLD FRONT ACROSS SOUTH CENTRAL MINNESOTA AND NORTHERN
IOWA LATER THIS AFTERNOON. A FEW OF THESE STORMS COULD BE SEVERE AS
THEY PUSH INTO NORTHEASTERN IOWA AND SOUTHEASTERN MINNESOTA...AS
WELL AS SOUTHWESTERN WISCONSIN. THE MAIN THREATS WITH ANY SEVERE
STORM WOULD BE LARGE HAIL AND DAMAGING WIND...WITH A LESSER THREAT
OF AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW THUNDERSTORMS MAY LINGER MONDAY MORNING ACROSS PARTS OF
SOUTHWEST WISCONSIN AND EXTREME NORTHEAST IOWA...BUT SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALLS ARE SCHEDULED AT THIS TIME.

BINAU

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.